# SDR EVCA2012091200035

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N279AE
- Make and model: Bell 206L-1
- Aircraft serial: 45682
- Aircraft time: 17,744 hours, 22,251 cycles
- Engine: Allsn 250C28B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: B3188B
- Condition: Broken
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CHIP DETECTOR HOUSING HEAD BROKEN OFF FROM BODY.
